# SDR SWAA2022071527962

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 46,430 hours, 30,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE CHECK ALIGNMENT / [01] ADJUSTED GIRT BAR CLIPS AS PER AMM 25-66-01 OKAY FOR CONTINUED SERVICE
